Når lægemidler udløser lupus i huden

Translated title of the contribution: When drugs induce cutaneous lupus erythematosus

Kathrine Balslev Skovmøller, Anette Bygum

Research output: Contribution to journalJournal articleResearchpeer-review

Abstract

Drug-induced subacute cutaneous lupus erythematosus (DI-SCLE) is defined as an adverse reaction to continuous use of a culprit drug. The reaction resolves upon drug withdrawal. More than 50 drugs have been linked to DI-SCLE, and it is estimated, that around 20% of the SCLE cases are drug-induced. There are no diagnostic criteria, yet detection of anti-Ro/SSA antibodies combined with erosive/bullous or erythema multiforme/toxic epidermal necrolysis-like lesions, and widespread skin rash seem to be indicative of DI-SCLE. The most common drugs involved are proton pump inhibitors, terbinafine, thiazides and chemotherapeutics.
Original languageDanish
Article numberV04180277
JournalUgeskrift for Laeger
Volume181
Issue number12
ISSN0041-5782
Publication statusPublished - 10. Jun 2019

    Fingerprint

Cite this

Skovmøller, K. B., & Bygum, A. (2019). Når lægemidler udløser lupus i huden. Ugeskrift for Laeger, 181(12), [V04180277].